Functional differential equations with unbounded delay in extrapolation spaces

Mostafa Adimy 1, 2, * Mohamed Alia 3 Khalil Ezzinbi 3
* Auteur correspondant
1 DRACULA - Multi-scale modelling of cell dynamics : application to hematopoiesis
CGPhiMC - Centre de génétique et de physiologie moléculaire et cellulaire, Inria Grenoble - Rhône-Alpes, ICJ - Institut Camille Jordan [Villeurbanne]
Abstract : We study the existence, regularity and stability of solutions for nonlinear partial neutral functional differential equations with unbounded de-lay and a Hille-Yosida operator on a Banach space X. We consider two non-linear perturbations: the first one is a function taking its values in X and the second one is a function belonging to a space larger than X, an extrapolated space. We use the extrapolation techniques to prove the existence and regu-larity of solutions and we establish a linearization principle for the stability of the equilibria of our equation.
Type de document :
Article dans une revue
Electronic Journal of Differential Equations, Texas State University, Department of Mathematics, 2014, 2014, pp.1 - 16
Liste complète des métadonnées

Littérature citée [27 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01096950
Contributeur : Mostafa Adimy <>
Soumis le : jeudi 18 décembre 2014 - 15:04:31
Dernière modification le : mercredi 12 décembre 2018 - 15:32:24
Document(s) archivé(s) le : lundi 23 mars 2015 - 16:51:15

Fichier

adimy.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01096950, version 1

Citation

Mostafa Adimy, Mohamed Alia, Khalil Ezzinbi. Functional differential equations with unbounded delay in extrapolation spaces. Electronic Journal of Differential Equations, Texas State University, Department of Mathematics, 2014, 2014, pp.1 - 16. 〈hal-01096950〉

Partager

Métriques

Consultations de la notice

402

Téléchargements de fichiers

448